Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 17, NWS Green Bay, WI

May 24, 2007Portage County, Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 24, 2007, 3:30 PM CDT for Portage County, Waushara County, Wisconsin. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2007, 3:30 PM CDT (20:30 UTC)
Expired
May 24, 2007, 4:15 PM CDT
In force
45 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Portage County, WI, Waushara County, WI

The radar

The Green Bay radar (KGRB), 109 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 3:40 PM CDTTSTM WND DMG5 W Wild Rose, WISCATTERED TREES DOWN ACROSS COUNTY.
May 24, 4:00 PM CDTTSTM WND DMGAmherst, WISTREET SIGN BENT OVER BY WINDS ESTIMATED OVER 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:25 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 242030
SVRGRB
WIC097-137-242115-
/O.NEW.KGRB.SV.W.0017.070524T2030Z-070524T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT THU MAY 24 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN...

* UNTIL 415 PM CDT

* AT 330 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS.  THIS STORM WAS LOCATED NEAR
  PLAINFIELD...OR ABOUT 11 MILES NORTHWEST OF WAUTOMA...AND MOVING
  NORTHEAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITING...STEVENS POINT AND AMHERST

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4402 8960 4402 8924 4468 8922 4466 8956

TH

$$
3 follow-up statements
000 
WWUS53 KGRB 242038
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT THU MAY 24 2007

WIC097-137-242115-
/O.CON.KGRB.SV.W.0017.000000T0000Z-070524T2115Z/
PORTAGE WI-WAUSHARA WI-
338 PM CDT THU MAY 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT 
FOR WAUSHARA AND EASTERN PORTAGE COUNTIES...

AT 336 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH.  THIS STORM WAS LOCATED NEAR
PLAINFIELD...OR ABOUT 13 MILES NORTHWEST OF WAUTOMA...MOVING
NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILD
  ROSE...ALMOND...BANCROFT...KEENE...BLAINE...PLOVER...WHITING...
  ARNOTT...STEVENS POINT...PARK RIDGE...STOCKTON...AMHERST...
  CUSTER...AMHERST JUNCTION...JORDAN...NELSONVILLE...POLONIA...
  ELLIS...PERU AND ROSHOLT.

LAT...LON 4402 8960 4402 8924 4468 8922 4466 8956

$$

TH
000 
WWUS53 KGRB 242051
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CDT THU MAY 24 2007

WIC097-137-242115-
/O.CON.KGRB.SV.W.0017.000000T0000Z-070524T2115Z/
PORTAGE WI-WAUSHARA WI-
351 PM CDT THU MAY 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT 
FOR WAUSHARA AND EASTERN PORTAGE COUNTIES...

AT 348 PM...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING WINDS TO 60
MPH.  THIS STORM WAS LOCATED NEAR BLAINE...OR ABOUT 15 MILES
SOUTHEAST OF STEVENS POINT...MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NELSONVILLE BY 400 PM...
  PERU BY 405 PM...

LAT...LON 4402 8960 4402 8924 4468 8922 4466 8956

$$

TH
000 
WWUS53 KGRB 242109
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
409 PM CDT THU MAY 24 2007

WIC097-137-242119-
/O.EXP.KGRB.SV.W.0017.000000T0000Z-070524T2115Z/
PORTAGE WI-WAUSHARA WI-
409 PM CDT THU MAY 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA AND EASTERN PORTAGE 
COUNTIES EXPIRES AT 415 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.

LAT...LON 4402 8960 4402 8924 4468 8922 4466 8956

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 4:00 AM CDT, 11 hours 30 minutes earlier.

Area forecast discussion, May 24, 4:00 AM CDT, 11 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CDT THU MAY 24 2007

.SHORT TERM...TODAY THROUGH FRIDAY...THE MAIN FCST CONCERNS ARE STG
SOUTH WINDS IN ADVANCE OF THE COLD FRONT TODAY...AND THE THREAT OF SVR
TSTMS WITH DAMAGING WINDS THIS AFTERNOON AND EARLY EVG.

A GENERAL WEAKENING TREND HAS BEEN NOTED IN THE CONVECTION OVER C/NC WI
EARLY THIS MORNING...AND THIS WILL LIKELY CONTINUE. EXPECT SOME PARTIAL
CLEARING TO OCCUR OVER THE FA THIS MORNING...WHICH SHOULD ALLOW TEMPS TO
RISE RAPIDLY. EXPECT STG SOUTH WINDS 20 TO 30 MPH TO DEVELOP BY
AFTERNOON...WITH GUSTS TO 40 MPH POSSIBLE IN MANY AREAS. MIXING THROUGH
800 MB SUPPORTS HIGH TEMPS IN THE UPPER 70S TO MIDDLE 80S. THE WARM
TEMPS...COMBINED WITH DEW POINTS RISING TO AROUND 60 DEGREES WILL RESULT
IN A MARGINALLY UNSTABLE AIR MASS...WITH CAPES NEAR 1000 J/KG AND LIS
-2 TO -4. EXPECT A SQUALL LINE TO DEVELOP ALONG AND AHEAD OF THE COLD
FRONT AS IT MOVES INTO C/NC WI THIS AFTERNOON. THIS SQUALL LINE SHOULD
REACH EASTERN WI BY EARLY EVG. WITH UNIDIRECTIONAL SSW FLOW INCREASING
TO 45-60 KTS IN 850-700 MB LAYER AND AN INVERTED-V PROFILE IN THE LOWER
ATMOSPHERE...ANTICIPATE A HIGH LIKELIHOOD OF DAMAGING WIND GUSTS WITH
THE MORE ORGANIZED STORMS.

SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST DURING THE
LATE AFTERNOON AND EVG HOURS...FOLLOWED BY CLEARING SKIES OVERNIGHT.
FRIDAY SHOULD BE A DRY AND SUNNY DAY UNDER THE INFLUENCE OF A PACIFIC
HIGH PRESSURE SYSTEM.

GENERALLY WENT ABOVE GUIDANCE TODAY...AND TRENDED TOWARD THE MILDER MET
GUIDANCE FOR TONIGHT...AND THE MILDER MAV GUIDANCE FOR FRIDAY.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. GFS AND ECMWF IN PRETTY
GOOD AGREEMENT THAT A DECENT SHORTWAVE TROUGH WILL MOVE THROUGH SATURDAY
AFTERNOON AND NIGHT. THERE APPEARS TO BE SUFFICIENT DYNAMICS FOR
SCATTERED SHOWERS AND THUNDERSTORMS DESPITE LITTLE MOISTURE. MOSTLY DRY
AND COOLER FOR SUNDAY AND MEMORIAL DAY WITH FROST POSSIBLE MONDAY
MORNING. ANOTHER UPPER SYSTEM WILL APPROACH NEXT TUESDAY NIGHT OR
WEDNESDAY. IT SEEMS STRONG ENOUGH TO PRODUCE AT LEAST SCATTERED SHOWERS
AND THUNDERSTORMS. AFTER THAT MOVES THROUGH BOTH MODELS SUGGEST THAT A
WESTERN NORTH AMERICAN RIDGE WILL FORM TOWARDS THE END OF NEXT WEEK WITH
NORTHWEST FLOW ACROSS THE GREAT LAKES.

&&
.AVIATION...A COLD FRONT WILL MOVE THROUGH THE FCST AREA THIS AFTERNOON
AND EARLY EVENING. SCT SHRA/TSRA WILL CONTINUE IN CENTRAL AND NORTH
CENTRAL WI THIS MORNING...THEN INCREASE IN COVERAGE AND INTENSITY AHEAD
OF THE FRONT THIS AFTERNOON. THE MAIN AREA OF SHOWERS AND TSTMS WILL
SPREAD INTO EASTERN WI DURING THE EARLY EVENING HOURS. MVFR CONDITIONS
WILL BE PREVALENT WITH THE TSTM ACTIVITY...WITH ISOLD IFR CONDITIONS IN
THE HEAVIER DOWNPOURS. STG SYNOPTIC SCALE SOUTH WINDS WILL DEVELOP IN
ADVANCE OF THE COLD FRONT. IN ADDITION...DAMAGING WINDS AND TORRENTIAL
RAINFALL ARE POSSIBLE WITH ANY STORMS THAT DEVELOP THIS AFTERNOON AND
EARLY EVG.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSK/RDM
WEATHER.GOV/GREENBAY
Hazardous weather outlook, May 24, 11:45 AM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1145 AM CDT THU MAY 24 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251645-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1145 AM CDT THU MAY 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THIS
AFTERNOON AND EARLY EVENING. THE BEST CHANCE OF SEVERE STORMS WILL OCCUR
BETWEEN 2 PM AND 8 PM. LOCALLY HEAVY RAINFALL...WITH AMOUNTS OF AN INCH
OR TWO...CAN ALSO BE EXPECTED...ESPECIALLY OVER CENTRAL AND NORTH
CENTRAL WISCONSIN THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS ALSO A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY
NIGHT. IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE...SO BE SURE TO
MONITOR LATER FORECASTS FOR THE MEMORIAL DAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS MAY NEED TO BE ACTIVATED THIS AFTERNOON IN CENTRAL AND
NORTH CENTRAL WISCONSIN...AND DURING THE LATE AFTERNOON AND EARLY
EVENING IN NORTHEAST AND EAST CENTRAL WISCONSIN.

LMZ521-522-541>543-564-251645-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1145 AM CDT THU MAY 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY
NIGHT. IT IS TOO EARLY TO DETERMINE WHETHER THEY MIGHT BE SEVERE.

TSK/RDM
WEATHER.GOV/GREENBAY
ECKBERG/TE
WEATHER.GOV/GREENBAY

In the hours before

Special weather statement, May 24, 2:00 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CDT THU MAY 24 2007

WIZ005-010-018-019-030-035-036-045-250100-
VILAS-ONEIDA-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING EAGLE RIVER...RHINELANDER...TOMAHAWK...ANTIGO...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT AND WAUTOMA
200 PM CDT THU MAY 24 2007

...GUSTY WINDS WITH A LINE OF SHOWERS AND THUNDERSTORMS THIS
AFTERNOON...

A LINE OF SHOWERS WITH ISOLATED THUNDERSTORMS WILL SLOWLY WORK OVER
CENTRAL AND NORTHCENTRAL WISCONSIN THIS AFTERNOON. THROUGH 6 PM...WIND
GUSTS TO 50 MPH MAY ACCOMPANY THE HEAVIER SHOWERS AND STORMS DURING
PASSAGE.  BRIEF TORRENTIAL RAINFALL IS ALSO LIKELY.  LOCALLY EVEN HIGHER
WIND GUSTS WILL BE POSSIBLE WITH ANY SEVERE STORMS WHICH MAY DEVELOP.

WIZ011>013-020>022-031-037>040-048>050-073-074-250100-
FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-MENOMINEE-NORTHERN
OCONTO-SOUTHERN OCONTO-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING CRANDON...CRIVITZ...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON AND TWO RIVERS
200 PM CDT THU MAY 24 2007

...GUSTY WINDS WITH A LINE OF SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON...

A LINE OF SHOWERS WITH ISOLATED THUNDERSTORMS WILL SLOWLY WORK INTO
NORTHEAST WISCONSIN AFTER 4 PM.  WIND GUSTS WELL AHEAD OF THE LINE WERE
ALREADY AS HIGH AS 45 MPH THIS AFTERNOON.  AS THE LINE PASSES OVER
BETWEEN 4 PM AND 8 PM...WIND GUSTS TO 50 MPH MAY ACCOMPANY THIS LINE
DURING PASSAGE AS WELL AS LOCALLY HEAVY RAINFALL.  LOCALLY EVEN HIGHER
WIND GUSTS WILL BE POSSIBLE WITH ANY SEVERE STORMS WHICH MAY DEVELOP.

TDH
WEATHER.GOV/GREENBAY
Local storm report, May 24, 2:46 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     MARSHFIELD              44.66N 90.16W
05/24/2007  M43 MPH          WOOD               WI   ASOS

&&
Local storm report, May 24, 2:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
259 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
05/24/2007  M37 MPH          WOOD               WI   ASOS

&&
Local storm report, May 24, 3:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     TOMAHAWK                45.46N 89.73W
05/24/2007                   LINCOLN            WI   LAW ENFORCEMENT

            TREES DOWN IN AND AROUND TOMAHAWK.

&&
Local storm report, May 24, 3:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
319 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND GST     RHINELANDER             45.63N 89.41W
05/24/2007  M48 MPH          ONEIDA             WI   ASOS

&&
Local storm report, May 24, 3:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND DMG     RHINELANDER             45.63N 89.41W
05/24/2007                   ONEIDA             WI   LAW ENFORCEMENT

            TREES DOWN AROUND RHINELANDER.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 10:46 AM CDTWind AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more5 hr
May 24, 2:34 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon41 min
May 24, 3:03 PM CDTSevere Thunderstorm WarningGRBOneida27 min
May 24, 3:26 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas49 min
May 24, 3:46 PM CDTSevere Thunderstorm WarningGRBWaupaca44 min
May 24, 4:07 PM CDTSevere Thunderstorm WarningGRBShawano28 min
May 24, 4:25 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest45 min
May 24, 4:29 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano24 min
May 24, 4:33 PM CDTSpecial Marine WarningGRB100 min
May 24, 4:42 PM CDTSevere Thunderstorm WarningGRBOconto26 min
May 24, 4:50 PM CDTSevere Thunderstorm WarningGRBFlorence, Marinette36 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.